Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Consistent eye twitching. Not under stress. What could it be?

User rating for this question
Very Good
Answered by

Practicing since : 1977
Answered : 1038 Questions

My left eye has been twitching since around December last year.
I went to see my doctor in march and they said not to worry about it unless other body parts started doing the same or it could possibly be a weak nerve ending in that eye.
It's now towards the end of may and it continues to twitch ALOT.

I know people say it could be stress but I've been in the same same job for over 5 years and it was much more stressful at the start then now.

Home life there is nothing that gas changed to trigger stress and I am happy.

Any ideas what it could be?

Posted Fri, 14 Jun 2013 in Vision and Eye Disorders
Answered by Dr. N. K. Misra 2 hours later
Thanks for sending your query to us.
Such twitching is usually a over charged conduction.Since this has been happening for a very long time ,some thing has to be done.
Calcium supplementation at times helps in such cases as it fecilitates nerve conduction.
use calcium tab. for about 15 days and you will start getting results.
Please do get back to me in case of any further query in this regard.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor